# SDR 2008UALA02278

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 44,298 hours, 32,057 cycles
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO WEATHER RADAR PROBLEM.  RESET WEATHER RADAR R/T.
